# SDR FDEA202203240669

- Difficulty date: March 24, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N134FE
- Make and model: Boeing 767-300
- Aircraft serial: 43550
- Aircraft time: 11,298 hours, 4,636 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Slat
- Part number: 114T410168G
- Part serial: 000309
- Condition: Dented
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O, K

## Discrepancy

RH WING #12 SLAT I/B T/E UPPER SURFACE  FOUND DENT. REPAIRED RH WING #12 SLAT I/B T/E UPPER SURFACE DENT PER B767 SRM57-43-02-2R  &   SRM51-70-10-2R REPAIR 4. TRACKING EA: H-5750-T0367602 P1 WAS ISSUED, TITLE:   WINGS - CONTROL SURFACES - RH WING ,#12 SLAT, T/E WEDGE UPPER SURFACE SKIN DENT -   SRM REPAIR - RSC TRACKING.  THIS IS CAT A REPAIR.  MAJOR REPAIR IAW FEDEX GMM6-2-100
